# SDR AALA981825

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49549
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200333001
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT SIGN AT TAIL CONE EMERGENCY HANDLE INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SIGN AT TAIL CONE EMERGENCY HANDLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
